# SDR N6WA2024022901

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N520GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10065
- Aircraft time: 43,833 hours, 34,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Rows 8&9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS BETWEEN ROW 8 & 9 INOP. AS PER TELCOM WITH MXC. DEFERRED CEILING EMERGENCY LIGHT BETWEEN ROW 8 & 9 ON OCN 70084619 PER MEL 33-51-01B-2A. CAT C.
